# SDR CALA2025040803628

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N78013
- Make and model: Boeing 777224
- Aircraft serial: 29861
- Aircraft time: 119,370 hours, 12,375 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 873101
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR AFT CARGO IND STATUS PERFORMED FIM 52-37 TASK 807. REPLACED CLOSED PROXIMITY SENSOR S52045. TEST PASSED.
